the last day of my 90 days and still havent gotton my period for this month it is Jan.23 could i be prego again
It will just be the fact that your body's confused. It was dealing with the hornones involved in pregnancy, then it's just started to get used to the hormone in Depo (which mirrors pregnancy). It can take months for your periods to get back to normal, although some women can conceive within not too long at all.
I wouldn't advise women to go having sex after the date the shot's due, as that would be tempting date, but I'm sure that you will be fine as you were still within your 90 days.
You can do a pregnancy test to put your mind at rest.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 17 Jan 2016 • 0 answers
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 3 Feb 2017 • 1 answer